Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes

A. Kolmogoroff

Studia Mathematica (1934)

  • Volume: 5, Issue: 1, page 29-33
  • ISSN: 0039-3223

How to cite

top

Kolmogoroff, A.. "Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes." Studia Mathematica 5.1 (1934): 29-33. <http://eudml.org/doc/218127>.

@article{Kolmogoroff1934,
author = {Kolmogoroff, A.},
journal = {Studia Mathematica},
language = {ger},
number = {1},
pages = {29-33},
title = {Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes},
url = {http://eudml.org/doc/218127},
volume = {5},
year = {1934},
}

TY - JOUR
AU - Kolmogoroff, A.
TI - Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes
JO - Studia Mathematica
PY - 1934
VL - 5
IS - 1
SP - 29
EP - 33
LA - ger
UR - http://eudml.org/doc/218127
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.